Hello i had a TT, vaser lipo upper and lower abs...
Hello i had a TT, vaser lipo upper and lower abs and a full muscle repair in Thailand on the 31st March. After compression garment was taken off 5day post- i was left with a black mark due to blister, due to thin skin & comp garment. Returned hm 13th April and been having this dressed everyday, all has been ok but yest saw a different GP and he said he would feel happier if i was put on antibiotics so perscribed Curam Duo 500mg/125mg to be on the safe side. I have read about removing the top layer of the wound but Dr here and in Thailand said he would prefer this stayed in tact. Its pretty worrying that there could be something awful happening under there were i cant see. The last 2 nights i have managed to sleep on my side trying not to favour one over the other and have woken up with quite bad swelling on both sides, and a little red. I cant see the wound as it has a dressing on it- but am worried. If i wake up 2m and its still the same i will drag my butt to hospital to get it looked at.
I know these things are sometimes part of life- i knew this was a possibilty and was hoping since i was a non smoker and live a pretty clean life i would be ok so bit dissapointed.
Great result apart from that though. Your expert opinions gratefully recieved.
Hello please note i stuffed up. This was meant for...
Hello please note i stuffed up. This was meant for the ask.doctor question!!!. Damn